MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.91240

Медицинская библиотека · Cureus · 2025

The Straw That Broke the Camel's Back: Amoxicillin-Clavulanate Unraveling Autoimmune Hepatitis in a Previously Asymptomatic Female.

Gallagher John A, Dababneh Yara, Gregory Andrew, Ahsan Beena U, Gonzalez Humberto C

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced liver injury (DILI) is a challenging diagnosis. Treatment generally involves cessation of the offending agent. In rare cases, DILI may present with autoimmune features that may necessitate immunosuppressive treatment, as in drug-induced autoimmune hepatitis (DIAIH). Distinguishing DIAIH from classic idiopathic autoimmune hepatitis (cAIH) may be difficult, as cAIH can also present after DILI and typically requires long-term immunosuppression for treatment. We describe a case of a 61-year-old female who presented with jaundice and abnormal liver function tests several months after taking amoxicillin-clavulanate. A comprehensive workup with long-term monitoring later revealed the cause of her condition, an unusual diagnosis in a previously healthy individual.

Для цитирования: Gallagher John A, Dababneh Yara, Gregory Andrew, Ahsan Beena U, Gonzalez Humberto C. The Straw That Broke the Camel's Back: Amoxicillin-Clavulanate Unraveling Autoimmune Hepatitis in a Previously Asymptomatic Female.. Cureus. 2025. DOI: 10.7759/cureus.91240.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.